Show simple item record

dc.rights.licenceAttribution-NonCommercial 4.0 International*
dc.contributor.authorMoreno Echeverry, Maria Manuela
dc.contributor.authorCaicedo-Correa, Sandra Milena
dc.contributor.authorChavarro-Carvajal, Diego Andrés
dc.date.accessioned2021-04-16T01:05:07Z
dc.date.available2021-04-16T01:05:07Z
dc.date.created2020-04-17
dc.identifierhttps://revistas.javeriana.edu.co/index.php/vnimedica/article/view/29445spa
dc.identifier.issn0041-9095 / 2011-0839spa
dc.identifier.urihttp://hdl.handle.net/10554/53576
dc.description.abstractIntroducción: El síndrome de Stevens-Johnson y la necrólisis epidérmica tóxica son reacciones cutáneas severas que se caracterizan por el daño de la epidermis y la afectación de las mucosas. Los síntomas inician de 4 a 28 días después del inicio del medicamento. En este caso, la reacción adversa se presentó posterior a un aumento de la dosis de carbamacepina. Si bien se ha descrito poco esta asociación, es importante que el personal de salud la conozca, pues el retiro oportuno tiene implicaciones pronósticas importantes. Métodos y resultados: Se describe el caso de una mujer de 79 años de edad con demencia frontotemporal e insomnio, manejada con carbamacepina y con un ajuste de dosis a los 8 días, con lo que presentó síndrome de Stevens-Johnson con rápida progresión a necrólisis epidérmica tóxica. Conclusiones: La identificación del agente causal es vital en pacientes con toxicodermias y no se debe descartar como agente etiológico un medicamento previamente tolerado por el paciente.spa
dc.formatPDFspa
dc.format.mimetypeapplication/pdfspa
dc.language.isospaspa
dc.rights.urihttps://creativecommons.org/licenses/by-nc/4.0/*
dc.subjectEfectos colaterales y reacciones adversas relacionadas con medicamentosspa
dc.subjectSíndrome de Stevens-Johnsonspa
dc.subjectCarbamacepinaspa
dc.subjectHipersensibilidad a las drogasspa
dc.subjectAncianospa
dc.titleNecrólisis epidérmica tóxica asociada al aumento de dosis de carbamacepina : presentación de un caso en un paciente geriátricospa
dc.type.hasversionhttp://purl.org/coar/version/c_ab4af688f83e57aa
dc.title.englishToxic Epidermal Necrolysis associated with increased carbamazepine doce : case report in geriatric patientspa
dc.identifier.doihttps://doi.org/10.11144/Javeriana.umed61-4.necrspa
dc.subject.keywordDrug-related side effects and adverse reactionsspa
dc.subject.keywordStevens-Johnson syndromespa
dc.subject.keywordCarbamazepinespa
dc.subject.keywordDrug hypersensitivityspa
dc.subject.keywordAgedspa
dc.description.abstractenglishIntroduction : Stevens Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are rare, uncommon dermatological reactions usually associated with drug use. They are characterized by damage and detachment of the epidermis, with involvement of mucous membranes. Usually the onset of symptoms 4-28 days after the start of the medication. In the present case, the adverse reaction occurred after the increase in the dose of carbamazepine. Although this association has been poorly described in the literature, it is important that health personnel know about this, since the timely withdrawal of the causative agent has prognostic importance. Methods and results : This article describe the case of a 79-year-old patient with frontotemporal dementia, treated with carbamazepine and subsequently with dose adjustment at 8 days presented SJS with rapid progression to TEN. Conclusions : The identification of the causative agent is vital in patients with toxicodermas and a medication previously tolerated by the patient should not be ruled out as an etiological agent.spa
dc.rights.accessrightshttp://purl.org/coar/access_right/c_abf2spa
dc.type.localArtículosspa
dc.contributor.corporatenamePontificia Universidad Javeriana. Facultad de Medicina. Instituto de Envejecimiento
dc.identifier.instnameinstname:Pontificia Universidad Javerianaspa
dc.identifier.reponamereponame:Repositorio Institucional - Pontificia Universidad Javerianaspa
dc.identifier.repourlrepourl:https://repository.javeriana.edu.cospa
dc.type.coarhttp://purl.org/coar/resource_type/c_2df8fbb1spa
dc.relation.ispartofjournalUniversitas Médicaspa
dc.description.indexingRevista Nacional - Indexadaspa
dc.relation.citationvolume61spa
dc.relation.citationissue4spa


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial 4.0 International
Except where otherwise noted, this item's license is described as Attribution-NonCommercial 4.0 International